HAL will be down for maintenance from Friday, June 10 at 4pm through Monday, June 13 at 9am. More information
Skip to Main content Skip to Navigation
Journal articles

Graph completions for impulsive feedback controls

Abstract : The paper considers impulsive control systems, where the evolution equation depends linearly on the time derivatives of the control function. The basic theory of "graph completions" is here extended to control functions in feedback form. In the case where the control u=u(t,x) is piecewise smooth, with a jump along a hypersurface Σ in the t-x space, results are proved on the existence and uniqueness of solutions, and on their approximation by means of smooth feedbacks. The paper is concluded with a couple of examples, concerning the feedback control of mechanical systems by means of active constraints.
Document type :
Journal articles
Complete list of metadata

Contributor : Estelle Bouzat Connect in order to contact the contributor
Submitted on : Tuesday, September 23, 2014 - 1:35:43 PM
Last modification on : Saturday, June 19, 2021 - 3:50:35 AM

Links full text



Alberto Bressan, Marco Mazzola. Graph completions for impulsive feedback controls. Journal of Mathematical Analysis and Applications, Elsevier, 2014, 412 (2), pp.976-988. ⟨10.1016/j.jmaa.2013.11.015⟩. ⟨hal-01067326⟩



Record views